Weyl formulae for the Robin Laplacian in the semiclassical limit
Confluentes Mathematici, Tome 8 (2016) no. 2, pp. 39-57.

This paper is devoted to establish semiclassical Weyl formulae for the Robin Laplacian on smooth domains in any dimension. Theirs proofs are reminiscent of the Born-Oppenheimer method.

Reçu le : 2016-02-18
Révisé le : 2016-06-19
Accepté le : 2016-06-22
Publié le : 2017-03-20
DOI : https://doi.org/10.5802/cml.32
Classification : 35P15,  35P20
Mots clés: Robin Laplacian, Born-Oppenheimer approximation, Weyl formulae
@article{CML_2016__8_2_39_0,
     author = {Ayman Kachmar and Pierig Keraval and Nicolas Raymond},
     title = {Weyl formulae for the Robin Laplacian  in the semiclassical limit},
     journal = {Confluentes Mathematici},
     publisher = {Institut Camille Jordan},
     volume = {8},
     number = {2},
     year = {2016},
     pages = {39-57},
     doi = {10.5802/cml.32},
     language = {en},
     url = {cml.centre-mersenne.org/item/CML_2016__8_2_39_0/}
}
Kachmar, Ayman; Keraval, Pierig; Raymond, Nicolas. Weyl formulae for the Robin Laplacian  in the semiclassical limit. Confluentes Mathematici, Tome 8 (2016) no. 2, pp. 39-57. doi : 10.5802/cml.32. https://cml.centre-mersenne.org/item/CML_2016__8_2_39_0/

[1] Anne Balazard-Konlein Asymptotique semi-classique du spectre pour des opérateurs à symbole opératoriel, C. R. Acad. Sci. Paris Sér. I Math., Tome 301 (1985) no. 20, pp. 903-906

[2] V. Bonnaillie-Noël; F. Hérau; N. Raymond Magnetic WKB Constructions, Arch. Ration. Mech. Anal., Tome 221 (2016) no. 2, pp. 817-891 | Article

[3] Yves Colin de Verdière L’asymptotique de Weyl pour les bouteilles magnétiques, Comm. Math. Phys., Tome 105 (1986) no. 2, pp. 327-335 http://projecteuclid.org/getRecord?id=euclid.cmp/1104115337

[4] H. L. Cycon; R. G. Froese; W. Kirsch; B. Simon Schrödinger operators with application to quantum mechanics and global geometry, Texts and Monographs in Physics, Springer-Verlag, Berlin, 1987, x+319 pages

[5] V. Duchêne; N. Raymond Spectral asymptotics of a broken δ-interaction, J. Phys. A, Tome 47 (2014) no. 15, 155203, 19 pages | Article

[6] Pavel Exner; Alexander Minakov; Leonid Parnovski Asymptotic eigenvalue estimates for a Robin problem with a large parameter, Port. Math., Tome 71 (2014) no. 2, pp. 141-156 | Article

[7] B. Helffer; A. Kachmar Eigenvalues for the Robin Laplacian in domains with variable curvature, Trans. Amer. Math. Soc., Tome 369 (2017) no. 5, pp. 3253-3287

[8] B. Helffer; A. Kachmar; N. Raymond Tunneling for the Robin Laplacian in smooth planar domains, Contemp. Math., Tome 19 (2017) no. 1, 1650030 (38 pages) pages

[9] Bernard Helffer Semi-classical analysis for the Schrödinger operator and applications, Lecture Notes in Mathematics, Tome 1336, Springer-Verlag, Berlin, 1988, vi+107 pages

[10] Thierry Jecko On the mathematical treatment of the Born-Oppenheimer approximation, J. Math. Phys., Tome 55 (2014) no. 5, 053504, 26 pages | Article

[11] M. Klein; A. Martinez; R. Seiler; X. P. Wang On the Born-Oppenheimer expansion for polyatomic molecules, Comm. Math. Phys., Tome 143 (1992) no. 3, pp. 607-639 http://projecteuclid.org/euclid.cmp/1104249085

[12] David Krejčiřík; Nicolas Raymond Magnetic Effects in Curved Quantum Waveguides, Ann. Henri Poincaré, Tome 15 (2014) no. 10, pp. 1993-2024 | Article

[13] Jonas Lampart; Stefan Teufel The adiabatic limit of the Laplacian on thin fibre bundles, Microlocal methods in mathematical physics and global analysis (Trends Math.), Birkhäuser/Springer, Basel, 2013, pp. 33-36 | Article

[14] Michael Levitin; Leonid Parnovski On the principal eigenvalue of a Robin problem with a large parameter, Math. Nachr., Tome 281 (2008) no. 2, pp. 272-281 | Article

[15] André Martinez; Bekkai Messirdi Resonances of diatomic molecules in the Born-Oppenheimer approximation, Comm. Partial Differential Equations, Tome 19 (1994) no. 7-8, pp. 1139-1162 | Article

[16] André Martinez; Vania Sordoni A general reduction scheme for the time-dependent Born-Oppenheimer approximation, C. R. Math. Acad. Sci. Paris, Tome 334 (2002) no. 3, pp. 185-188 | Article

[17] Abderemane Morame; Françoise Truc Remarks on the spectrum of the Neumann problem with magnetic field in the half-space, J. Math. Phys., Tome 46 (2005) no. 1, 012105, 13 pages | Article

[18] Gianluca Panati; Herbert Spohn; Stefan Teufel Space-adiabatic perturbation theory, Adv. Theor. Math. Phys., Tome 7 (2003) no. 1, pp. 145-204 http://projecteuclid.org/euclid.atmp/1112627977

[19] Gianluca Panati; Herbert Spohn; Stefan Teufel The time-dependent Born-Oppenheimer approximation, M2AN Math. Model. Numer. Anal., Tome 41 (2007) no. 2, pp. 297-314 | Article

[20] K. Pankrashkin; N. Popoff An effective Hamiltonian for the eigenvalues asymptotics of a Robin Laplacian with a large parameter, J. Math. Pures Appl., Tome 106 (2016), pp. 615-650

[21] N. Raymond Bound States of the Magnetic Schrödinger Operator, EMS Tracts, Tome 27, Europ. Math. Soc., 2017

[22] Stefan Teufel Adiabatic perturbation theory in quantum dynamics, Lecture Notes in Mathematics, Tome 1821, Springer-Verlag, Berlin, 2003, vi+236 pages | Article

[23] Jakob Wachsmuth; Stefan Teufel Effective Hamiltonians for constrained quantum systems, Mem. Amer. Math. Soc., Tome 230 (2014) no. 1083, vi+83 pages

[24] Maciej Zworski Semiclassical analysis, Graduate Studies in Mathematics, Tome 138, American Mathematical Society, Providence, RI, 2012, xii+431 pages